Stability of solutions of parabolic PDE's with random drift and viscosity limit

Deck, Thomas ; Vage, Gjermund ; Potthoff, Jürgen ; Watanabe, Hisao

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Applied Mathematics & Optimization
Volume: 40
Issue number: 3
Page range: 393-406
Place of publication: New York, NY [u.a.]
Publishing house: Springer
ISSN: 0095-4616
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item